# SDR WAIA2014F00071

- Difficulty date: December 9, 2013
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N289KR
- Make and model: Cessna 680SOV
- Aircraft serial: 0193
- Aircraft time: 1,423 hours, 698 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, MLG FAILED TO RETRACT, RETURNED TO DEPARTURE AND MADE AN UNEVENTFUL LANDING.   DETERMINED THE NLG NITROGEN PRESSURE WAS LOW.   DETERMINED THAT IT WOULD BE SAFE TO DEPART AND TRY TO PLACE A GRAVITATIONAL LOAD ON THE NOSE GEAR STRUT TO ATTEMPT TO FORCE IT COMPLETELY EXTEND THUS GETTING THE WEIGHT ON WHEELS SAFETY LOCK TO ALLOW THE MLG TO RETRACT.  TAKEOFF WAS UNEVENTFUL WITH A MORE RAPID PULL UP ON NOSE,  AN UNSUCCESSFUL RETRACTION, CREW PROCEEDED.  GEAR SPEED AND ALTITUDE WERE KEPT WITHIN LIMITS FOR THE FULL FLIGHT.   SERVICE CENTER ADVISED THAT THE LOWER NITROGEN CHAMBER WAS DEPLETED AND SERVICED THE STRUT IAW MM.   DEPARTED FOR AN UNEVENTFUL FLIGHT TO DESTINATION.
